# SDR AWKA20140904001

- Difficulty date: August 30, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N793XJ
- Make and model: Cessna 750
- Aircraft serial: 7500093
- Aircraft time: 8,796 hours, 5,309 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Not Seated
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF & DURING GEAR RETRACTION, THE FLIGHT CREW NOTED THAT THE NOSE GEAR REMAINED EXTENDED & THE RED UNLOCK LIGHT REMAINED ON.  FLIGHT CREW REVIEWING THE CHECKLIST & RETURNING TO FIELD PLACED THE GEAR HANDLE IN THE DOWN POSITION & INITIALLY NEITHER MAIN GEAR EXTENDED.  WHILE ON DOWNWIND BOTH MAIN GEAR EXTENDED RESULTING IN ALL THREE GEAR DOWN & LOCKED GREEN INDICATION, DURING ALL THIS TIME HYD PRESS INDICATION WAS NORMAL.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  FOUND THE PNEUMATIC OVERRIDE VLV ON THE LG CONTROL MANIFOLD NOT PROPERLY SEATED.  VLV WAS RESET, HYD SYS BLED & MULTIPLE GEAR CYCLES PERFORMED, WITH NO DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
